# SDR REXA2018100500931

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,532 hours, 25,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMER FLASHLIGHT OUT OF SERVICE. REPLACED FWD F.A. FLASH LIGHT BATTERY AS REQUIRED. OPS TEST GOOD. REF: AMM 25-61-00.
